# SDR CALA0600097

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C22910
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO FLOORBEAM FORWARD FACE CORRODED AT STA 500D, LBL 14.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-07, PAGE 203, FIGURE 201.
